# SDR DALA2025021001014

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0800167) MAIN CABIN FLOORBOARD SUPPORT Z - ANGLE AT STA 992 - 1016 APPROX RBL 39 HAS AREAS OF CORROSION AROUND FASTENER HOLES. MULTIPLE SPOTS OF EXFOLIATING CORROSION IAW B737 SRM 53-70-51, REMOVED FABRICATED AND INSTALL FLOOR SUPPORT Z ANGLE AT MAIN CABIN STA 992 RBL 39 IAW B 737 SRM 51-40-02 AND B DWG 147A5710 REV
